- Volume 15, Number 1 (2009), 195-222.
Discrete approximation of a stable self-similar stationary increments process
The aim of this paper is to present a result of discrete approximation of some class of stable self-similar stationary increments processes. The properties of such processes were intensively investigated, but little is known about the context in which such processes can arise. To our knowledge, discretization and convergence theorems are available only in the case of stable Lévy motions and fractional Brownian motions. This paper yields new results in this direction. Our main result is the convergence of the random rewards schema first introduced by Cohen and Samorodnitsky, which we consider in a more general setting. Strong relationships with Kesten and Spitzer’s random walk in random sceneries are evidenced. Finally, we study some path properties of the limit process.
Bernoulli, Volume 15, Number 1 (2009), 195-222.
First available in Project Euclid: 3 February 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dombry, C.; Guillotin-Plantard, N. Discrete approximation of a stable self-similar stationary increments process. Bernoulli 15 (2009), no. 1, 195--222. doi:10.3150/08-BEJ147. https://projecteuclid.org/euclid.bj/1233669888